# SDR DL757091178

- Difficulty date: May 27, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 77,310 hours, 37,140 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1390
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH INSPECTION PER ER/A 367870-14 REV B ACTL LINE 2301 FUSELAGE/KEELBEAM STR-29L, BS 1390 CORROSION AS DESCIBED IN REMARKS REF OMI LOG C/N C04159442. ACCOMPLISHED AND FOUND KEELBEAM AND REPAIR ANGLES CORRODED,  REPAIRED PER ER/A 474950-14 REV ORIG DATED 07/09/09 AT SAA SAT ON N/R CARD 123777
